Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 179589, 21 pages
http://dx.doi.org/10.1155/2008/179589
Research Article

Eventually Periodic Solutions for Difference Equations with Periodic Coefficients and Nonlinear Control Functions

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 13 August 2008; Accepted 24 October 2008

Academic Editor: Guang Zhang

Copyright © 2008 Chengmin Hou and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Chen, “All solutions of a class of difference equations are truncated periodic,” Applied Mathematics Letters, vol. 15, no. 8, pp. 975–979, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Zhu and L. Huang, “Asymptotic behavior of solutions for a class of delay difference equation,” Annals of Differential Equations, vol. 21, no. 1, pp. 99–105, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet